# SDR SWIA97828

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Contaminated
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION AFTER TAKEOFF, UNABLE TO RETRACT DUE TO FLAP DISAGREEMENT OUTBOARDS.  RETURNED TO FIELD.  FOUND DE-ICE FLUID IN RIGHT OUTBOARD ACTUATOR CANNON PLUG.  CLEANED AND DRIED LEFT AND RIGHT OUTBOARD FLAP ACTUATOR CANNON PLUGS, INSPECTED INBOARD ACTUATOR CONNECTOR AND GROUND OPS CHECKS GOOD.
